Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 97, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 1, 2019, 8:43 PM EDT for Defiance County, Williams County, Ohio; DeKalb County, Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2019, 8:43 PM EDT (00:43 UTC)
- Expired
- Jun 1, 2019, 9:12 PM EDT
- In force
- 29 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties DeKalb County, IN, Defiance County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 79 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 5:37 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
530
WUUS53 KIWX 020043
SVRIWX
INC033-OHC039-171-020130-
/O.NEW.KIWX.SV.W.0097.190602T0043Z-190602T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
843 PM EDT Sat Jun 1 2019
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southeastern De Kalb County in northeastern Indiana...
Northwestern Defiance County in northwestern Ohio...
South central Williams County in northwestern Ohio...
* Until 930 PM EDT.
* At 843 PM EDT, a severe thunderstorm was located over St. Joe, or
near Hicksville, moving northeast at 35 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Bryan, Hicksville, Edgerton, St. Joe, Edgerton In Williams County,
Pulaski, Concord, Farmer, Newville, Ney, Evansport, Williams
Center, Melbern, Spencerville In Dekalb County, Hallock and Saint
Joe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4127 8484 4127 8493 4133 8498 4156 8455
4141 8436
TIME...MOT...LOC 0043Z 241DEG 32KT 4133 8485
HAIL...1.25IN
WIND...<50MPH
$$
MARSILI3 follow-up statements
033
WWUS53 KIWX 020052
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
852 PM EDT Sat Jun 1 2019
INC033-020102-
/O.CAN.KIWX.SV.W.0097.000000T0000Z-190602T0130Z/
De Kalb IN-
852 PM EDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DE KALB COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Indiana...and northwestern Ohio.
LAT...LON 4129 8480 4134 8481 4137 8480 4153 8451
4141 8436 4140 8438
TIME...MOT...LOC 0052Z 241DEG 32KT 4137 8475
$$
OHC039-171-020130-
/O.CON.KIWX.SV.W.0097.000000T0000Z-190602T0130Z/
Defiance OH-Williams OH-
852 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHWESTERN DEFIANCE AND SOUTH CENTRAL WILLIAMS COUNTIES...
At 852 PM EDT, a severe thunderstorm was located near Edgerton, or
near Hicksville, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Bryan, Hicksville, Pulaski, Farmer, Ney, Evansport and Williams
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4129 8480 4134 8481 4137 8480 4153 8451
4141 8436 4140 8438
TIME...MOT...LOC 0052Z 241DEG 32KT 4137 8475
HAIL...1.00IN
WIND...<50MPH
$$
MARSILI717
WWUS53 KIWX 020104
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
904 PM EDT Sat Jun 1 2019
OHC039-171-020130-
/O.CON.KIWX.SV.W.0097.000000T0000Z-190602T0130Z/
Defiance OH-Williams OH-
904 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHWESTERN DEFIANCE AND SOUTH CENTRAL WILLIAMS COUNTIES...
At 904 PM EDT, a severe thunderstorm was located near Bryan, moving
northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Bryan, Farmer, Ney, Evansport and Williams Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4132 8469 4136 8471 4139 8469 4150 8447
4141 8436 4140 8438
TIME...MOT...LOC 0104Z 242DEG 32KT 4139 8461
HAIL...1.00IN
WIND...<50MPH
$$
MARSILI170
WWUS53 KIWX 020112
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
912 PM EDT Sat Jun 1 2019
OHC039-171-020122-
/O.CAN.KIWX.SV.W.0097.000000T0000Z-190602T0130Z/
Defiance OH-Williams OH-
912 PM EDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DEFIANCE AND
SOUTH CENTRAL WILLIAMS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northwestern Ohio.
LAT...LON 4132 8469 4136 8471 4139 8469 4150 8447
4141 8436 4140 8438
TIME...MOT...LOC 0108Z 241DEG 32KT 4142 8453
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:20 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 1, 7:20 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 720 PM EDT Sat Jun 1 2019 .SYNOPSIS... Issued at 259 PM EDT Sat Jun 1 2019 Showers and storms are possible through the late evening. Some of these storms may be severe with hail and damaging winds. Cool and dry conditions are expected Sunday through Tuesday but additional rain is expected thereafter. && .SHORT TERM...(This Evening through Tonight) Issued at 259 PM EDT Sat Jun 1 2019 Continue to focus primarily on severe chances this afternoon and into the late evening. Our CWA continues to destabilize this afternoon with surface temps around 80F and relatively cold temps aloft. Surface dewpoints continue to run a few degrees lower than guidance but excellent low/midlevel lapse rates still yielding around 2K J/kg 0-1km MLCAPE per SPC/RAP mesoanalysis. Still waiting on a trigger though with general AVA/subsidence/capping over IN. Elevated WAA supporting convection across Michigan but this forcing remains just north of our CWA. Guidance suggests enough heating late this afternoon to erode lingering cap (particularly NE) and old outflow/differential heating boundaries/lake breeze could generate a few isolated storms during the afternoon/early evening as suggested by the RAP. If this occurs...there will be a marginal severe risk for wind and hail due to instability but storms will remain "pulsey" given complete lack of deep layer shear over our area this afternoon and little/no forcing for organization. Much better forcing (and shear) arrives later this evening with approach of fairly vigorous shortwave currently entering northern IL. Associated cold front won't cross our area until 01-05Z tonight. Two areas for concern with this later activity. One...potential for a few isolated storms to develop ahead of the main front. Similar to this afternoon...this would tap into better diurnal instability but lack better forcing/shear. Two...with primary shortwave/cold front. Diurnal timing is not favorable but healthy midlevel CVA and lapse rates aloft could maintain stronger updrafts into the late evening. Hail and damaging winds would be the primary concern. Very wet antecedent conditions always lead to some flooding concern with thunderstorms but expect storms will move fairly quickly and remain more on the scattered side. Bottomline...several lower-end chances for severe storms through the late evening across much of the CWA. The risk is certainly there but delineating any particular location and exact timing is difficult in this scenario. && .LONG TERM...(Sunday through Saturday) Issued at 259 PM EDT Sat Jun 1 2019 Sun/Mon/Tue still looking dry and pleasant with brief period of highly amplified flow leaving our region in cool/dry NNW flow. Incoming airmass is relatively chilly with 850mb temps around 0C across MI and only mid-single digits over Indiana. This yields highs in the mid/upper 60s and lows Mon morning near 40F. Will still likely be a fair amount of cu on Sunday and even an outside chance for a shower in our far east with trough axis swinging through the eastern Lakes but will hold with silent 10 PoP. Our reprieve will be short-lived though. Westerly flow returns high theta-e plume to the area Tuesday night with an upper low meandering into the region by the weekend. This leads to several periods of rain and cloudy skies. && .AVIATION...(For the 00Z TAFS through 00Z Sunday Evening) Issued at 717 PM EDT Sat Jun 1 2019 Thunderstorms currently near terminals at onset of TAF cycle and current storm motions should keep they away until main line of storms in IL progress eastward this evening. Brief reduction in both VISBY and CIGS as storms move over the terminals. Thunderstorms will lose some intensity farther east as instability decreases after sunset. Otherwise, dry after midnight and VFR for the remainder of the forecast period. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...Heidelberger Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 1, 6:08 PM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 608 PM EDT Sat Jun 1 2019 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 022215- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Marshall-Kosciusko-Whitley-Allen IN-Berrien-Cass MI-St. Joseph MI- Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- 608 PM EDT Sat Jun 1 2019 /508 PM CDT Sat Jun 1 2019/ ...SEVERE THUNDERSTORM WATCH 308 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a chance of thunderstorms through late evening. Some of these storms may be severe with hail and damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Dangerous swimming conditions are possible Sunday along the southeast shore of Lake Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested at this time. INZ013-015-020-022>027-032>034-OHZ024-025-022215- Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams- Grant-Blackford-Jay-Van Wert-Allen OH- 608 PM EDT Sat Jun 1 2019 /508 PM CDT Sat Jun 1 2019/ This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...Tonight. There is a chance of thunderstorms through late evening. Some of these storms may be severe with hail and damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Dangerous swimming conditions are possible Sunday along the southeast shore of Lake Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested at this time. LMZ043-046-022215- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 608 PM EDT Sat Jun 1 2019 ...SEVERE THUNDERSTORM WATCH 308 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered thunderstorms are expected late this afternoon into early evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 1, 8:28 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL HICKSVILLE 41.29N 84.77W
06/01/2019 E1.50 INCH DEFIANCE OH AMATEUR RADIO
&&
GHLocal storm report, Jun 1, 8:30 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL MENDON 42.01N 85.45W
06/01/2019 E1.00 INCH ST. JOSEPH MI FIRE DEPT/RESCUE
&&
GHSpecial weather statement, Jun 1, 8:31 PM EDT, 12 minutes before
Special Weather Statement National Weather Service Northern Indiana 831 PM EDT Sat Jun 1 2019 MIZ079-080-020100- Branch-St. Joseph- 831 PM EDT Sat Jun 1 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. JOSEPH AND NORTHERN BRANCH COUNTIES... At 831 PM EDT, a strong thunderstorm was located over Colon, or 12 miles northeast of Sturgis, moving east at 40 mph. Nickel size hail is possible with this storm. Locations impacted include... Coldwater, Bronson, Colon, Nottawa, Batavia, Leonidas, Sherwood, Wasepi, Findley, Matteson Lake and Fairfax. This includes Interstate 69 in Michigan between mile markers 8 and 11. Seek shelter until these storms pass. && LAT...LON 4189 8550 4205 8541 4200 8511 4185 8488 TIME...MOT...LOC 0031Z 272DEG 37KT 4196 8531 HAIL...0.88IN WIND...30MPH MARSILI
Local storm report, Jun 1, 8:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
839 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 2 E JIMTOWN 41.62N 85.99W
06/01/2019 M0.70 INCH ELKHART IN PUBLIC
&&
MCDSpecial weather statement, Jun 1, 8:39 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Northern Indiana
839 PM EDT Sat Jun 1 2019
INZ005-008-020115-
Noble-Elkhart-
839 PM EDT Sat Jun 1 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ELKHART AND
NORTHWESTERN NOBLE COUNTIES...
At 839 PM EDT, a strong thunderstorm was located over New Paris, or
near Goshen, moving east at 35 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Goshen, Ligonier, Wakarusa, Millersburg, New Paris, Benton, Locke,
Southwest, Foraker and Waterford Mills.
&&
LAT...LON 4152 8565 4152 8559 4141 8557 4142 8565
4144 8565 4144 8577 4147 8604 4155 8600
4156 8566
TIME...MOT...LOC 0039Z 266DEG 32KT 4151 8588
HAIL...0.88IN
WIND...40MPH
CRLocal storm report, Jun 1, 8:42 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
842 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL GOSHEN 41.58N 85.84W
06/01/2019 E2.00 INCH ELKHART IN TRAINED SPOTTER
1 TO 2 INCH HAIL REPORTED BY SEVERAL
SPOTTERS.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:08 PM EDT | Special Weather Statement | IWX | Defiance | 52 min |
| Jun 1, 8:15 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 45 min |
| Jun 1, 8:49 PM EDT | Flash Flood Warning | IWX | Defiance, Henry | 3 hr |
| Jun 1, 8:58 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 47 min |
| Jun 1, 9:23 PM EDT | Special Weather Statement | IWX | Williams | 37 min |
| Jun 1, 9:27 PM EDT | Special Weather Statement | IWX | Henry | 33 min |
| Jun 1, 9:30 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 30 min |
| Jun 1, 9:43 PM EDT | Areal Flood Warning | IWX | Fulton, Henry, Williams | 11 hr |
| Jun 1, 9:54 PM EDT | Special Weather Statement | IWX | Fulton, Williams | 36 min |
| Jun 1, 9:56 PM EDT | Severe Thunderstorm Warning | IWX | Paulding | 49 min |
| Jun 1, 10:20 PM EDT | Special Weather Statement | IWX | Defiance, Henry | 40 min |
| Jun 1, 10:23 PM EDT | Areal Flood Warning | IWX | Paulding | 3 hr |
| Jun 1, 10:25 PM EDT | Special Weather Statement | IWX | Fulton | 35 min |
| Jun 1, 10:38 PM EDT | Special Weather Statement | IWX | Allen, Paulding, Putnam, Van Wert | 82 min |
| Jun 1, 11:09 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam, Van Wert | 51 min |
| Jun 1, 11:36 PM EDT | Areal Flood Warning | IWX | Defiance, Henry, Putnam, Williams | 9 hr |
| Jun 1, 11:52 PM EDT | Special Weather Statement | IWX | Allen | 23 min |
| Jun 2, 2:06 AM EDT | River Flood Warning | IWX | Putnam | 4 days |
| Jun 2, 2:06 AM EDT | River Flood Warning | IWX | Defiance | 21 days |
| Jun 1, 8:12 PM EDT | Special Weather Statement | IWX | Elkhart | 33 min |
| Jun 1, 8:22 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 38 min |
| Jun 1, 8:27 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange | 33 min |
| Jun 1, 8:39 PM EDT | Special Weather Statement | IWX | Elkhart | 36 min |
| Jun 1, 8:40 PM EDT | Areal Flood Warning | IWX | Steuben | 3 hr |
| Jun 1, 8:55 PM EDT | Special Weather Statement | IWX | LaGrange | 35 min |
| Jun 1, 8:58 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 32 min |
| Jun 1, 9:01 PM EDT | Special Weather Statement | IWX | Whitley | 29 min |
| Jun 1, 9:33 PM EDT | Special Weather Statement | IWX | Allen | 27 min |
| Jun 1, 9:40 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 50 min |
| Jun 1, 9:52 PM EDT | Areal Flood Advisory | IWX | Elkhart, LaGrange | 11 hr |
| Jun 1, 10:16 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wabash, Wells | 44 min |
| Jun 1, 10:27 PM EDT | Special Weather Statement | IWX | Allen | 33 min |
| Jun 1, 10:28 PM EDT | Special Weather Statement | IWX | Huntington | 47 min |
| Jun 1, 10:50 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 40 min |
| Jun 1, 10:56 PM EDT | Special Weather Statement | IWX | Blackford, Grant | 34 min |
| Jun 1, 11:39 PM EDT | Special Weather Statement | IWX | Adams | 51 min |
| Jun 1, 11:55 PM EDT | Areal Flood Warning | IWX | Steuben | 9 hr |
| Jun 2, 12:14 AM EDT | Special Weather Statement | IWX | Jay | 31 min |
| Jun 2, 12:25 AM EDT | Special Weather Statement | IWX | Jay | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.